# SDR CA001019005

- Difficulty date: October 2, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 9603001111
- Condition: Leaking
- Location: Nose Shaft Seal
- Part time: 1,423 hours
- Component: Landing Gear, Pilats, 5322012039
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, A LEAK WAS NOTED ON THE NOSE GEAR ACTUATOR.  THE ACTUATOR WAS NOTED LEAKING IN THE SHAFT SEAL. THE ACTUATOR WAS REPLACED WITH A SERVICEABLE SPARE AND WILL BE MONITORED ON A REGULAR BASIS TO DETERMINE INTEGRITY.  (X)
